I have severe panic disorder and have for 15 years... I have been on klonopin for 12 years. I went off all my meds about 3 months ago due to the fact that I wanted to see how I was without it after all these years... And I have had some financial problems lately and can't really afford it right now... I had a klonopin left and took this morning... It helped but now starting to have another... I have a Valium from a previous script but I'm afraid of mixing pills... So I wanted to know if it is safe to take a Valium 7-8 hours after I have taken a klonopin? Please help!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Nov 2010 • 2 answers
Updated 23 Mar 2015 • 4 answers
Updated 10 Mar 2018 • 4 answers
Updated 23 Aug 2016 • 2 answers
Can Valium cause rapid heartbeat? I took 5mg of Valium about 12 hours ago for a panic attack, it did
Updated 8 Jun 2017 • 1 answer